Redness at the side of one HCG patch, or very mild itchiness or hive-like spots anywhere on the body – if wearing two at a time:
This may happen if a client is going for several months on HCG and wearing two patches, obviously too much HCG so they need to only wear one patch.
Also have a day or two without any patches as the body is obviously overloaded with HCG and trying to offload it.The product will still be in the blood stream.
Once the very mild symptoms rapidly go away they can place a new (one only) patch on. Also if several months on HCG best to place the patch on a different part of the body than the belly/abdomen after a month or so. The upper arm would be okay at this stage.
I got this the second week, I was worried the HCH would not stay ‘strong’ as in no appetite so I keep two patches on at all times. But got this really itchy rash beside one patch, so just took it off (as you told me to) and the rash went away within hours. And just one HCG Patch was enough for me and it still worked fantasticly well, and I have lost 1o kilos so far and still going strong. LOVE THE NOVA PATCHES.